Feeling cold and spikes in BP

Q: My doctor put me on 25 mg. of hydrochlorothiazide for blood pressure spikes (up to 190/125). Feeling cold alerted me to the “spikes,” and I could bring it down only by jogging for a mile, taking a hot bath, or lying in front of a hot stove. The doctor added 10 mg of Lisinopril 2 months ago. I still have an occasional spike (160/100), but experience cold now more frequently than ever. I wondered if this is somehow related to the Lisinopril? My doctor can’t figure it out. Could Resperate help?

A: You failed to mention your usual blood pressure so it is difficult to answer your question. Whenever someone complains about feeling cold or hot, I think about thyroid problems. Thyroid problems can cause many symptoms that are hard to pin down, including regulation of blood pressure. RESPeRATE has been clinically proven to lower blood pressure. It may help you get your blood pressure into better control.

1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading ... Loading ...